Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 182, NWS Atlanta, GA

July 14, 2013Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 14, 2013, 10:26 AM EDT for Telfair County, Wheeler County, Georgia. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2013, 10:26 AM EDT (14:26 UTC)
Expired
Jul 16, 2013, 5:30 AM EDT
In force
43 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Ocmulgee River at GA 149 at Scotland (SCTG1). The gauge peaked at 13.18 ft at Jul 15, 2013, 12:00 AM EDT.

actionminormoderate10152007/1407/1507/1607/17
Action stage
10 ft
Minor stage
12 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WGUS42 KFFC 141426
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT SUN JUL 14 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN GEORGIA...

  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC271-309-150426-
/O.NEW.KFFC.FL.W.0182.130714T1426Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130714T1415Z.000000T0000Z.UU/
1026 AM EDT SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 11.5 FEET...AND RISING RAPIDLY.
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED
  WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 149.
  

$$
7 follow-up statements
462 
WGUS82 KFFC 141439
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 AM EDT SUN JUL 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES 


GAC271-309-150439-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130714T1415Z.000000T0000Z.UU/
1039 AM EDT SUN JUL 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE. 
* AT 10 AM SUNDAY THE STAGE WAS 11.5 FEET...AND RISING RAPIDLY.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED
  WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 149.
  

$$
584 
WGUS82 KFFC 150157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
957 PM EDT SUN JUL 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
 
  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES 


GAC091-271-315-151557-
/O.EXT.KFFC.FL.W.0180.000000T0000Z-130717T1800Z/
/ABBG1.1.ER.130713T0655Z.130715T0600Z.130717T1200Z.NO/
957 PM EDT SUN JUL 14 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 9 PM SUNDAY THE STAGE WAS 12.8 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
 

$$

GAC271-309-151557-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130715T0115Z.000000T0000Z.UU/
957 PM EDT SUN JUL 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE. 
* AT 9 PM SUNDAY THE STAGE WAS 13.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* AT 14 FEET...MINOR FLOODING CONTINUES OF THE LARGE FLOOD PLAIN 
  AND WOODED WETLANDS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 149. 

$$
313 
WGUS82 KFFC 150912
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT MON JUL 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES 


GAC091-271-315-152312-
/O.CON.KFFC.FL.W.0180.000000T0000Z-130717T1800Z/
/ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T1200Z.NO/
512 AM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 445 AM MONDAY THE STAGE WAS 12.7 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE WEDNESDAY 
  MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

$$

GAC271-309-152311-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/
512 AM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE. 
* AT 415AM MONDAY THE STAGE WAS 13.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET. 
* AT 14.0 FEET...MINOR FLOODING CONTINUES OF THE LARGE FLOOD PLAIN 
  AND WOODED WETLANDS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  GEORGIA HIGHWAY 149. 


$$
761 
WGUS82 KFFC 151503
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1103 AM EDT MON JUL 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES 


GAC091-271-315-160503-
/O.EXT.KFFC.FL.W.0180.000000T0000Z-130717T1200Z/
/ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0600Z.NO/
1103 AM EDT MON JUL 15 2013

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL WEDNESDAY MORNING. 
* AT 10AM MONDAY THE STAGE WAS 12.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  WEDNESDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.8 FEET ON MAY 13 2013.
  

$$

GAC271-309-160503-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/
1103 AM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE. 
* AT 10AM MONDAY THE STAGE WAS 12.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED
  WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 149.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET ON FEB 27 2013.
  

$$
334 
WGUS82 KFFC 152235
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT MON JUL 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


GAC091-271-315-161235-
/O.CON.KFFC.FL.W.0180.000000T0000Z-130717T1200Z/
/ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0600Z.NO/
635 PM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL WEDNESDAY MORNING. 
* AT 6 PM MONDAY THE STAGE WAS 12.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL... AND FALL BELOW FLOOD STAGE BY 
  LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.

$$

GAC271-309-161234-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/
635 PM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE. 
* AT 6 PM MONDAY THE STAGE WAS 12.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL... AND FALL BELOW FLOOD STAGE BY
  EARLY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED
  WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 149.

$$

GAC209-283-309-161234-
/O.CON.KFFC.FL.W.0183.000000T0000Z-130717T1800Z/
/MTVG1.1.ER.130715T2217Z.130716T1800Z.130717T1200Z.NO/
635 PM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON.
* FROM THIS EVENING UNTIL WEDNESDAY AFTERNOON.
* AT 6 PM MONDAY THE STAGE WAS 15.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST BY THIS EVENING. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.5 FEET BY TUESDAY AFTERNOON. THE RIVER WILL 
  THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 17 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.

$$
480 
WGUS82 KFFC 160234
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT MON JUL 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


GAC091-271-315-161634-
/O.EXT.KFFC.FL.W.0180.000000T0000Z-130717T0900Z/
/ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0300Z.NO/
1034 PM EDT MON JUL 15 2013

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL LATE TUESDAY NIGHT. 
* AT 10 PM MONDAY THE STAGE WAS 12.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY 
  LATE EVENING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

$$

GAC271-309-161633-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/
1034 PM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE. 
* AT 10 PM MONDAY THE STAGE WAS 12.2 FEET AND FALLING.
* THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. 
* FLOOD STAGE IS 12 FEET. 
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED
  WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 149.

$$

GAC209-283-309-161633-
/O.CON.KFFC.FL.W.0183.000000T0000Z-130717T1800Z/
/MTVG1.1.ER.130716T0015Z.130716T1800Z.130717T1200Z.NO/
1034 PM EDT MON JUL 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 10 PM MONDAY THE STAGE WAS 16.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY EARLY TUESDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 17 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.

$$
837 
WGUS82 KFFC 160930
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT TUE JUL 16 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER 
  COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


GAC091-271-315-162330-
/O.CON.KFFC.FL.W.0180.000000T0000Z-130717T0900Z/
/ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0300Z.NO/
530 AM EDT TUE JUL 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL LATER TODAY.
* AT 445 AM TUESDAY THE STAGE WAS 12.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.


$$

GAC271-309-161000-
/O.CAN.KFFC.FL.W.0182.000000T0000Z-130716T0930Z/
/SCTG1.1.ER.130714T1413Z.130715T0445Z.130716T0450Z.UU/
530 AM EDT TUE JUL 16 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE OCMULGEE RIVER NEAR SCOTLAND.
* THIS TAKES AFFECT IMMEDIATELY.

* AT 515 AM TUESDAY THE STAGE WAS 11.8 FEET...AND FALLING.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED
  WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA 
  HIGHWAY 149.


$$

GAC209-283-309-162330-
/O.CON.KFFC.FL.W.0183.000000T0000Z-130717T1800Z/
/MTVG1.1.ER.130716T0015Z.130716T1800Z.130717T1200Z.NO/
530 AM EDT TUE JUL 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON.
* UNTIL WEDNESDAY AFTERNOON. 
* AT 5 AM TUESDAY THE STAGE WAS 16.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 14, 7:40 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 14, 7:40 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 AM EDT SUN JUL 14 2013

.SHORT TERM /TODAY THROUGH MONDAY/...
UPPER RIDGE EXPANDING WESTWARD ACROSS THE OHIO VALLEY TODAY. THIS
KEEPS A DEEP EAST TO SOUTHEAST FLOW OVER OUR AREA. THIS WILL BRING
ANOTHER SURGE OF MOISTURE INTO THE SAVANNAH RIVER VALLEY AND ACROSS
THE CWA TODAY. HAVE EXTENDED THE END TIME OF THE CURRENT WATCH AND
ADDED SOME COUNTIES TO THE WESTERN EDGE. RADAR ALREADY SHOWING
SHOWERS DEVELOPING...BUT BEST CHANCES STILL REASONABLE FOR THE
AFTERNOON WITH DAYTIME HEATING. MOISTURE PLUME MOVES WEST OF THE CWA
OVERNIGHT BUT STILL IN EASTERLY FLOW SO HAVE KEPT SOME LOWER POPS
OVERNIGHT. PATTERN REMAINS SIMILAR INTO MONDAY SO CHANCE POPS LOOK
OKAY. WITH CLOUDS AND EAST WINDS THE MAX TEMPERATURES SHOULD REMAIN
MOSTLY IN THE 80S.

41

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE ALOFT WILL BE OVER THE OH-MID MS VALLEY TO START THE
LONG TERM. A MOIST AIRMASS WILL STILL BE IN PLACE AS A DEEP EASTERLY
FLOW PATTERN PERSISTS. THIS SHOULD ALLOW A MORE DIURNAL TENDENCY TO
ANY CONVECTION MONDAY NIGHT AND TUESDAY.

THIS PATTERN LOOKS TO CONTINUE ON WEDNESDAY EXCEPT GUIDANCE HINTING
AT AN EASTERLY WAVE TO MOVE ACROSS THE AREA TENDING TO AFFECT N GA
MORE THAN CENTRAL. SIMILAR PATTERN CONTINUES FOR THURSDAY AND FRIDAY
WITH THE UPPER RIDGE WEAKENING ON FRIDAY AND THE UPPER FLOW BECOMING
MORE WSW FOR SATURDAY INTO SUNDAY. AT LEAST SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH SUNDAY FOR
MUCH OF THE AREA. ALL IN ALL TEMPERATURES SHOULD GENERALLY BE CLOSE
TO NORMAL.

BDL

&&

.HYDROLOGY...
HAVE EXPANDED THE FLASH FLOOD WATCH TO ADD COUNTIES ON THE WESTERN
SIDE INCLUDING THE ATLANTA METRO AREA. RADAR SHOWING DEVELOPING
SHOWERS WITH MORE MOVEMENT THAN PREVIOUS DAYS. THE FAVORED TREND
SEEM TO BE CONTINUED DEVELOPMENT ALONG THE SAVANNAH RIVER VALLEY
THEN MOVING NORTH AND WEST. NOT REAL CONFIDENT IN HOW THIS WATCH
WILL VERIFY...GIVEN THAT THE SHOWERS HAVE MORE MOVEMENT. HOWEVER THE
SOILS DO REMAIN SATURATED AND IT WILL NOT TAKE MUCH RAIN TO CAUSE
SOME LOCAL FLOODING.

&&

.AVIATION...
12Z UPDATE...
IFR CEILINGS ACROSS THE AREA SHOULD GRADUALLY LIFT TO MVFR AFTER
15Z. SHOWERS AND SCATTERED THUNDERSTORMS COULD DEVELOP AT ANY TIME
THIS MORNING BUT BEST CHANCES SEEM TO BE AROUND 15Z AND THEREAFTER.
WINDS WILL BE EAST GENERALLY UNDER 10 KTS UNTIL 14Z...THEN INCREASE
TO 10-12 KTS GUSTING 18-22 KTS IN AFTERNOON.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF PRECIP.
MEDIUM TO HIGH CONFIDENCE ALL ELSE.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  70  86  69 /  60  20  30  20
ATLANTA         80  70  84  71 /  70  30  30  30
BLAIRSVILLE     79  65  84  65 /  70  30  20  20
CARTERSVILLE    81  70  85  69 /  70  40  30  20
COLUMBUS        86  72  86  71 /  70  40  30  30
GAINESVILLE     80  69  84  70 /  70  30  20  20
MACON           84  71  87  69 /  70  30  30  20
ROME            81  70  86  70 /  70  40  20  20
PEACHTREE CITY  82  71  84  68 /  70  40  30  30
VIDALIA         85  72  87  71 /  70  20  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DAWSON...
DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...
FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...HALL...
HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...
JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...
MONROE...MONTGOMERY...MORGAN...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PEACH...PICKENS...PIKE...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...SUMTER...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WHEELER...WHITE...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jul 14, 5:15 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT SUN JUL 14 2013

GAZ006>009-013>016-021>025-027-032>039-043>051-053>062-068>076-
080>086-092>098-104>113-151000-
BALDWIN-BANKS-BARROW-BIBB-BLECKLEY-BUTTS-CHEROKEE-CLARKE-CLAYTON-
COBB-COWETA-CRAWFORD-CRISP-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-
EMANUEL-FANNIN-FAYETTE-FORSYTH-GILMER-GLASCOCK-GREENE-GWINNETT-
HALL-HANCOCK-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-JONES-
LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MONROE-MONTGOMERY-MORGAN-
NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PEACH-PICKENS-PIKE-PULASKI-
PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-SPALDING-SUMTER-TALIAFERRO-
TAYLOR-TELFAIR-TOOMBS-TOWNS-TREUTLEN-TWIGGS-UNION-UPSON-WALTON-
WARREN-WASHINGTON-WHEELER-WHITE-WILCOX-WILKES-WILKINSON-
515 AM EDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND PORTIONS WEST
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
   EASTERN AND PORTIONS OF WESTERN GEORGIA...

WEATHER HAZARDS EXPECTED...
FLASH FLOODING IS POSSIBLE...AND GUSTY WINDS AND LIGHTNING CAN BE
EXPECTED WITH ANY THUNDERSTORMS.

DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. LOCALIZED
HEAVY RAIN WILL LEAD TO FLASH FLOODING DUE TO VERY WET CONDITIONS
ACROSS MUCH OF THE AREA. WITH SATURATED SOILS...IT WILL NOT TAKE
MUCH WIND TO BLOW DOWN TREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL FOR LOCALIZED FLOODING WILL BE LESS. HOWEVER...ANY
THUNDERSTORM WINDS COULD BLOW DOWN TREES DUE TO THE VERY WET SOILS
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL...FLOODING
OR SEVERE WEATHER.

GAZ001>005-011-012-019-020-030-031-041-042-052-066-067-078-079-
089>091-102-103-151000-
BARTOW-CARROLL-CATOOSA-CHATTAHOOCHEE-CHATTOOGA-DADE-FLOYD-GORDON-
HARALSON-HARRIS-HEARD-MARION-MERIWETHER-MURRAY-MUSCOGEE-PAULDING-
POLK-STEWART-TALBOT-TROUP-WALKER-WEBSTER-WHITFIELD-
515 AM EDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...

WEATHER HAZARDS EXPECTED...
LOCALIZED FLASH FLOODING...GUSTY WINDS AND LIGHTNING CAN BE
EXPECTED WITH ANY THUNDERSTORMS.

DISCUSSION...
NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. LOCALIZED
HEAVY RAIN COULD LEAD TO FLASH FLOODING DUE TO WET CONDITIONS ACROSS
MUCH OF THE AREA. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND
TO BLOW DOWN TREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
THROUGH SATURDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL FOR LOCALIZED FLOODING WILL BE LESS. HOWEVER...ANY
THUNDERSTORM WINDS COULD BLOW DOWN TREES DUE TO THE VERY WET SOILS
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL...FLOODING
OR SEVERE WEATHER.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:43 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler62 min
Jul 14, 4:07 PM EDTSpecial Weather StatementFFCLaurens53 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.